# SDR DALA2020020300789

- Difficulty date: February 3, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 10 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT DENT ON R/H WING SPOILER 10 EXTERNAL UPPER SURFACE AT 27 INCHES TO O/B EDGE 9 INCHES TO AFT EDGE. C/A REPAIRED DAMAGED ON R/H WING SPOILER 10 EXTERNAL UPPER SURFACE AT 27 INCHES TO O/B EDGE 9 INCHES TO AFT EDGE AS PER B767-400 SRM 57-70-01-2R-1 & SRM 51-70-03 RELEASE 59,DATE:19 DEC 19. (1473129)
